MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA230005
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 02/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since it is unknown which device is directly implicated in this complaint, cxa230005 / sn# (b)(6) will be included in the report.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6)2025.Imaging appears to show 2 - aortic extenders are implanted in the abdominal aorta.Axial imaging appears to demonstrate blurry aortic margins.Blurry aortic borders can be a sign of aortic rupture.There is contrast in the ima communicating with the aneurysm sac.The ima is close to the distal end of the implanted devices.Questionable contrast pooling in the aneurysm sac at this level.No non-contrast or delayed contrast series to compare.(non-contrast imaging would confirm if there were pooling contrast on this arterial contrast image series.Also, delayed contrast series usually shows an increase in pooling contrast in the sac if there is a type ii endoleak.) therefore, cannot confirm if there is an endoleak with available imaging.Radiopaque markers show the device locations.Overlap of the 2 devices appears to be 1.25cm, by centerline length.Flow lumen diameters at the levels of the aortic extender #1 appear to range from 19.2mm ¿ 21.0mm.Flow lumen diameters at the levels of the aortic extender #2 appear to range from 19.0mm ¿ 23.0mm.According to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include but are not limited to endoleak and aneurysm enlargement.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an unknown endovascular procedure utilizing two gore® excluder® conformable aaa endoprosthesis.On (b)(6) 2025, the field sales associate (fsa) was notified by the physician that this patient is being brought back for a reintervention.On (b)(6) 2025, the patient underwent an endovascular reintervention utilizing a gore® tag® conformable thoracic stent graft with active control system.Reportedly, during the reintervention, physician did a realignment of the two original grafts (conformable aortic extenders) as there was no bifurcated graft implanted during the original procedure.The thoracic conformable stent graft was implanted to treat an unknown endoleak in the aneurysm sac (size of growth is unknown) as physician was not sure if its a type 2 or 3 endoleak by realigning from just below the superior mesenteric artery (sma) to almost down to aortic bifurcation in order to cover the junction between the two original grafts, as a result, the renal arteries were occluded.Physician then extended distally with a conformable cuff to gain extra landing zone towards the bifurcation.A cta follow-up (date unknown) is planned to see if the endoleak has been resolved.Patient tolerated the procedure.Physician stated that the patient is a chronic dialysis patient and they had planned to cover both the left and right renal arteries as part of reintervention procedure with the inferior mesenteric artery (ima) being patent and off-label use of the device.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21550430
Report Number3007284313-2025-03817
Device Sequence Number15483775
Product Code MIH
UDI-Device Identifier00733132650934
UDI-Public(01)00733132650934(17)270112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXA230005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale